# SDR 2020FA0000127

- Difficulty date: March 20, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Make and model: Robsin R22
- Aircraft serial: 3962
- Engine: Lyc O360J2A
- System (JASC): 5100 · Standard Practices/Structures
- Part: Belt
- Condition: Broken
- Location: Clutch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLUTCH BELTS BROKE IN FLIGHT.  REASON UNKNOWN.
